MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2005-870500

Медицинская библиотека · Anasthesiologie, Intensivmedizin, Notfallmedizin, Schmerztherapie : AINS · 2005

[Cardiac arrest caused by an ecstasy intoxication].

Mende L, Böhm R, Regenthal R, Klein N, Grond S, Radke J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report about a 19 years old man, suffering from an cardiac arrest (ventricular fibrillation) caused by an ecstasy intoxication. A supraventricular tachycardia was recorded on day three after resuscitation. No pathological findings were demonstrated by coronary angiography. An slow- fast- av -nodal- reentry- tachycardia (AVNRT) was detected and successfully treated by electrical ablation of the slow pathway during electrophysiological mapping. No severe neurological deficits were found in discharge from hospital.

Для цитирования: Mende L, Böhm R, Regenthal R, Klein N, Grond S, Radke J. [Cardiac arrest caused by an ecstasy intoxication].. Anasthesiologie, Intensivmedizin, Notfallmedizin, Schmerztherapie : AINS. 2005. DOI: 10.1055/s-2005-870500.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.